Advertisement

Mathematical Notes

, Volume 57, Issue 3, pp 235–239 | Cite as

Change of variables in Sobolev-Orlicz spaces of infinite order

  • Ha Huy Bang
Article
  • 31 Downloads

Keywords

Infinite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Dubinskii,Sobolev Spaces of Infinite Order and Differential Equations, Teubner Verlag, Leipzig (1986).Google Scholar
  2. 2.
    Ha Huy Bang, “Tests for the nontriviality of classes of Sobolev-Orlicz spaces in the complete Euclidean space,”Sib. Mat. Zh.,31, No. 1, 208–219 (1990).MATHMathSciNetGoogle Scholar
  3. 3.
    Chan Dyk Van,Nonlinear Differential Equations and Functional Spaces of Infinite Order [in Russian], Belorus. Gos. Univ., Minsk (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Ha Huy Bang
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations